# SDR USAA2011092700005

- Difficulty date: September 17, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,427 hours, 18,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR16 TO FR20, S23L, Y1292.  REPLACED FLOORBEAM BETWEEN FR16 TO FR20, S23L, Y1292 IAW A319 SRM 51-72-11.
